# SDR 2018FA0000508

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N605SR
- Make and model: Cessna 421C
- Aircraft serial: 421C1041
- Engine: Cont GTSIO520N
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E421
- Condition: Failed
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN SPITE OF NO REQUIREMENT TO TEST THIS PRESSURE SWITCH.  FOUND THIS PRESSURE SWITCH FAILED IN THE CLOSED POSITION.
